International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 124 | Views: 220

Case Studies | Pharmacology Science | India | Volume 8 Issue 4, April 2019 | Rating: 6.1 / 10


A Case Report of Warfarin Induced Upper Gastrointestinal Bleeding

M. Shivakrishna


Abstract: Warfarin is an oral vitamin k antagonist prescribed to those patients for the treatment and prevention of venous thromboembolism. The major challenges to be faced during the therapy were a greater risk for both major as well as minor bleeding, which makes the regular monitoring of INR (international normalized ratio) mandatory.


Keywords: Warfarin, INR, Atrial fibrillation, Gastro Intestinal GI bleeding


Edition: Volume 8 Issue 4, April 2019,


Pages: 838 - 839


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top